Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Svetlana Atslega - Felix Sadyrbaev

Period annuli and multiple solutions for two-point BVP

Detaily:

Rok, strany: 2009, 11 - 23
Kľúčové slová:
Neumann boundary conditions, phase portrait, period annulus, multiplicity of solutions.

O článku:

In this article we consider equations of the type $x''+g(x)=0$ and $x''+ f(x) x'2 + g(x)=0$. The Neumann boundary value problem is considered. For polynomials $f$ and $g$ we provide the multiplicity results. These results are based on a thorough analysis of a phase plane. The existence of period annuli is concerned.

Ako citovať:

ISO 690:
Atslega, S., Sadyrbaev, F. 2009. Period annuli and multiple solutions for two-point BVP. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 11-23. 1210-3195.

APA:
Atslega, S., Sadyrbaev, F. (2009). Period annuli and multiple solutions for two-point BVP. Tatra Mountains Mathematical Publications, 43(2), 11-23. 1210-3195.